# SDR DALA2024092509408

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 46,796 hours, 32,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT FORWARD ENTRY EMERGENCY LIGHT TO BE INOPERATIVE. MAINTENANCE REPLACED THE FORWARD OVERHEAD EMERGENCY LIGHT BATTERY PACK IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6464450)
